MAUDE Adverse Event Report: BIOCOMPATIBLES UK LIMITED THERASPHERE Y-90 (11 GBQ) US; MICROSPHERES RADIONUCLIDE

BIOCOMPATIBLES UK LIMITED THERASPHERE Y-90 (11 GBQ) US; MICROSPHERES RADIONUCLIDE
Model Number 2361-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Fatigue (1849); Nausea (1970); Constipation (3274)
Date of Event 12/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D3: manufacturer zip/postal code: gu9 8ql.G1: mfr site zip/post code: gu9 8ql.
 
Event or Problem Description
It was reported that the patient had abdominal pain requiring prescription medication.The subject was enrolled into the rowan clinical study on (b)(6) 2024.Pre-treatment macroaggregated albumin (maa) imaging documented a significantly higher perfusion of maa on tumors, dose to perfused liver, and dose to total.Lung shunt calculation was 7.02 %.On (b)(6) 2024, therasphere was administered.On (b)(6) 2024, combination therapy with 1500 mg durvalumab followed by 300 mg of tremelimumab were administered intravenously.On (b)(6) 2024, the subject was noted with fatigue and constipation.On (b)(6) 2024, the subject was noted with nausea.No actions were taken to treat the events of fatigue and nausea.The event of constipation was treated medically with 8.6 mg senna twice daily/oral from (b)(6) 2024.On (b)(6) 2024, the subject was noted with fatigue; no action was taken to treat the event.On (b)(6) 2024, the subject was noted with right upper quadrant abdominal pain, which was treated medically with 5 mg oxycodone as needed/oral from (b)(6) 2024.
 
Event or Problem Description
It was reported that the patient had abdominal pain requiring prescription medication.The subject was enrolled into a clinical study on (b)(6)2024.Pre-treatment macroaggregated albumin (maa) imaging documented a significantly higher perfusion of maa on tumors, dose to perfused liver, and dose to total.Lung shunt calculation was 7.02 %.On (b)(6)2024, therasphere was administered.On (b)(6)2024, combination therapy with 1500 mg durvalumab followed by 300 mg of tremelimumab were administered intravenously.On (b)(6)2024, the subject was noted with fatigue and constipation.On (b)(6)2024, the subject was noted with nausea.No actions were taken to treat the events of fatigue and nausea.The event of constipation was treated medically with 8.6 mg senna twice daily/oral from (b)(6)2024, the subject was noted with fatigue; no action was taken to treat the event.On (b)(6)2024, the subject was noted with right upper quadrant abdominal pain, which was treated medically with 5 mg oxycodone as needed/oral from (b)(6)2024.It was further reported that the event of constipation was not related to the therasphere device and not related to the therasphere procedure.
 
Additional Manufacturer Narrative
The vial lot number was not provided by the clinical study.D3: manufacturer zip/postal code: (b)(6).G1: mfr site zip/post code: (b)(6).

Brand Name
THERASPHERE Y-90 (11 GBQ) US
Common Device Name
MICROSPHERES RADIONUCLIDE
Manufacturer (Section D)
BIOCOMPATIBLES UK LIMITED
chapman house, farnham bus prk
weydon lane
farnham, surrey
UK 
Manufacturer (Section G)
BIOCOMPATIBLES UK LIMITED
chapman house, farnham bus prk
weydon lane
farnham, surrey
UK  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21212223
Report Number2124215-2025-02948
Device Sequence Number15493085
Product Code NAW
UDI-Device Identifier05060116921533
UDI-Public05060116921533
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
H980006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2361-03
Device Catalogue Number2361-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2024
Supplement Date Received by Manufacturer02/10/2025
Initial Report FDA Received Date01/22/2025
Supplement Report FDA Received Date03/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale
Patient Weight91 KG
Patient RaceWhite